Please use this identifier to cite or link to this item:
Title: Multiple choledochal cysts: report of a case.
Authors: Madhavan, M
Aurora, A L
Khanna, K K
Puri, R K
Issue Date: 1-May-1977
Citation: Madhavan M, Aurora AL, Khanna KK, Puri RK. Multiple choledochal cysts: report of a case. Indian Journal of Pediatrics. 1977 May; 44(352): 133-5
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.